4 doctors weighed in:
The skin in my lips is peeling and flaky. It's been happening for months. Chapped lip medication helps but after use it just comes back. It doesn't hurt but is irritating.?
4 doctors weighed in

Dr. Michael Fisher
Dermatology
2 doctors agree
In brief: Chelitis
Lip-licking cheilitis is best treated with avoidance of the licking behavior. Drug-induced cheilitis is treated with avoidance of the offending drug, but if this is not possible, frequent application of aquaphor ointment, which is over the counter, may help ease lip pain and irritation.
Other possible causes of chapped lips include high fevers as well as environmental conditions, such as cold weat.

In brief: Chelitis
Lip-licking cheilitis is best treated with avoidance of the licking behavior. Drug-induced cheilitis is treated with avoidance of the offending drug, but if this is not possible, frequent application of aquaphor ointment, which is over the counter, may help ease lip pain and irritation.
Other possible causes of chapped lips include high fevers as well as environmental conditions, such as cold weat.
Dr. Michael Fisher
Dr. Michael Fisher
Thank
In brief: Mouth breathing
Are you possibly a mouth breather at night.
.Nose plugged up. Lips can dry out that way. Are you taking any meds that might dry up the lips or washing your face with astringents. May need to see a dermatologist if continues.

In brief: Mouth breathing
Are you possibly a mouth breather at night.
.Nose plugged up. Lips can dry out that way. Are you taking any meds that might dry up the lips or washing your face with astringents. May need to see a dermatologist if continues.
Dr. Jeffrey Bassman
Dr. Jeffrey Bassman
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
107,000 doctors available
Read more answers from doctors